# SDR CALA2019052000793

- Difficulty date: May 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311424320191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT FR20 DOOR STOP NR 7 INBD UPPER HOLE HAS A CRACK INDICATION IN FRAME AT 1 O''CLOCK POSITION FACING AFT AD RELATED TASK 2017-22-03 NR 9298511 REMOVED AND REPLACED DISCUPANT INTERCOSTAL AT RT FR20 DOOR STOP NR 7 IAW SRM 51-42-11-001 AND ECRA 5311-02148.
